# SDR AALA202507089411

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 63,746 hours, 26,287 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. BOTTOM OF DOOR IS JAMMING AGAINST THE FLOOR WHEN FULLY CLOSED. FOUND SCREW HEAD PROTRUDING UP ON THRESHOLD CAUSING DOOR TO CATCH ON SCREW. TIGHTENED SCREW. OPERATIONAL CHECK GOOD.
